# SDR CALA2024041201057

- Difficulty date: April 10, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 117,751 hours, 12,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D OHAR AREA 1EA EMER LT POWER PACK FOUND LOW CAPACITY REF HAECO NON-ROUTINE NO.9482787, ORIGINATED BY EMP V905377, SPEC NO.B77 7-25-3-7250. PERFORMED BY EMP V903218, IDT BY EMP V905377, REPLACED M/D OHAR AREA 1EA EMER LIGHT POWER PACK AND PERFORMED THE PACK INSTALLATI ON TEST, THE RESULT FOUND NORMAL AS PER AMM 33-51-06-960-803 REV .100.
